Open Access
Translator Disclaimer
March 2013 Fibonacci and Lucas numbers of the form $2^{a}+3^{b}+5^{c}$
Diego Marques, Alain Togbé
Proc. Japan Acad. Ser. A Math. Sci. 89(3): 47-50 (March 2013). DOI: 10.3792/pjaa.89.47

Abstract

In this paper, we find all Fibonacci and Lucas numbers written in the form $2^{a}+3^{b}+5^{c}$, in nonnegative integers $a,b,c$, with $\max\{a,b\}\leq c$.

Citation

Download Citation

Diego Marques. Alain Togbé. "Fibonacci and Lucas numbers of the form $2^{a}+3^{b}+5^{c}$." Proc. Japan Acad. Ser. A Math. Sci. 89 (3) 47 - 50, March 2013. https://doi.org/10.3792/pjaa.89.47

Information

Published: March 2013
First available in Project Euclid: 1 March 2013

zbMATH: 1362.11018
MathSciNet: MR3032085
Digital Object Identifier: 10.3792/pjaa.89.47

Subjects:
Primary: 11B39 , 11J86

Keywords: Fibonacci , linear forms in logarithms , Lucas , reduction method

Rights: Copyright © 2013 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.89 • No. 3 • March 2013
Back to Top